# SDR HEEA0013120

- Difficulty date: March 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Upper Housing
- Part number: 4638201005
- Condition: Cracked
- Location: M/R Gr Box
- Component: 4638001001
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND ON INBOARD RADIUS AND ACROSS RIB IN UPPER AREA OF HOUSING. REPLACED WITH SERVICEABLE PART.
